Hi everyone, this forum has been very helpful for me up to now and I think you are all excellent at getting the information across as I am really at my wits end with my doctors.
I was diagnosed with low b12 levels in June 2018, my reading was 181, however I had been tested 4 years before and had a reading of 161 so essentially I had been deficient for 4 years with no help. Once the GP discovered this in June 2018 I was told I would have loading injections and then 3 monthly injections for life. I had my loading injections in July, then my first 3 month injection in October. After my first injection I had a blood test and on 11 October my reading was 369 (normal)......after this, my symptoms have been getting worse as follows (I know you've heard them all before so apologies):
Extreme tiredness and fatigue (can have 8 hours sleep and still have a 3 hour nap in the afternoon - unless I'm at work when I just have to suffer through!)
Tingling in legs and arms
Lack of concentration
Short term memory loss - this is particularly worrying me as it is affecting my job, I noticed it most when I was at a quiz night and couldn't recall the last question that had been asked each time (just an example!)
Palpitations and tight chest
Bad immune system - keep getting colds, had 2 in 3 weeks
I mentioned all these symptoms to my GP on Tuesday mentioning I'm worried it's all related to my b12 deficiency, she took one look at the screen and said my b12 is fine (I then had to tell her it's fine because I had an injection in October but I'm on them for life) - I was really upset at this point, in tears, as I had been talking about the memory issues and being constantly tired, etc. and she basically said she thinks I might be depressed (!!!).
She agreed to do some more blood tests and I have just checked the results which read as abnormal at 1099 - has anyone experienced this? I assumed my levels had dropped right down again (hence the symptoms I've been having) and I might need injections more often so for it to have gone up so high is quite a shock to me and I don't understand why this could have happened, surely in a normal situation the levels would go up after an injection then gradually come down until the next injection?
I apologies for such a long essay, I'm just so confused and worried on the basis the doctors don't seem to take any of this seriously!
Thank you so much in advance (and for all the information I have seen so far).